ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Symmetrizing A Matrix

Sen, SK and Venkaiah, VC (1988) On Symmetrizing A Matrix. In: Indian Journal of Pure and Applied Mathematics, 19 (6). 554 -561.

on_symmetric.pdf - Published Version

Download (240Kb)
Item Type: Journal Article
Related URLs:
Additional Information: Copyright of this article belongs to Indian National Science Academy.
Department/Centre: Division of Information Sciences > Supercomputer Education & Research Centre
Date Deposited: 04 Oct 2010 11:34
Last Modified: 04 Oct 2010 11:34
URI: http://eprints.iisc.ernet.in/id/eprint/32436

Actions (login required)

View Item View Item